# SDR WRLA20121117558

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D0590T
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DURING C04 CHECK, EGAT MECHANIC FOUND LONGERON SURFACE LOCATED ON CENTER CARGO UNDER FLOOR AT LONGERON 51 LEFT AT STA 1601 TO STA 1621.  REPAIRED DAMAGED AREA PER MD-11 SRM 53-00-05, REPAIR 1, REV 50.  CONDITION CHECK NORMAL AND JOB COMPLETED.
